IDEAS home Printed from
MyIDEAS: Login to follow this author

Satish Kumar Jain

This is information that was supplied by Satish Jain in registering through RePEc. If you are Satish Kumar Jain , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Satish
Middle Name:Kumar
Last Name:Jain
RePEc Short-ID:pja218
Email:[This author has chosen not to make the email address public]
Postal Address:
in new window

  1. Jain, Satish, 2010. "Market, Democracy, and Diversity of Individual Preferences," Working Papers 7, JICA Research Institute.
  2. Satish K. Jain & Rajendra P. Kundu, 2004. "Economic Efficiency, Distributive Justice and Liability Rules," Working papers 130, Centre for Development Economics, Delhi School of Economics.
  1. Jain Satish K., 2012. "Decoupled Liability and Efficiency: An Impossibility Theorem," Review of Law & Economics, De Gruyter, vol. 8(3), pages 697-718, December.
  2. Satish Jain, 2010. "On the efficiency of the negligence rule," Journal of Economic Policy Reform, Taylor & Francis Journals, vol. 13(4), pages 343-359.
  3. Jain Satish K., 2009. "The Structure of Incremental Liability Rules," Review of Law & Economics, De Gruyter, vol. 5(1), pages 373-398, June.
  4. Satish Jain, 2006. "Efficiency of liability rules: A reconsideration," The Journal of International Trade & Economic Development, Taylor & Francis Journals, vol. 15(3), pages 359-373.
  5. Manmohan Agarwal & Satish Jain & Anjan Mukherji, 2006. "Introduction: Conference on governance," The Journal of International Trade & Economic Development, Taylor & Francis Journals, vol. 15(3), pages 255-256.
  6. Jain, Satish K. & Kundu, Rajendra P., 2006. "Characterization of efficient simple liability rules with multiple tortfeasors," International Review of Law and Economics, Elsevier, vol. 26(3), pages 410-427, September.
  7. Satish Jain, 1996. "Structure of neutral and monotonic binary social decision rules with quasi-transitive individual preferences," Journal of Economics, Springer, vol. 64(2), pages 195-212, June.
  8. Jain, Satish K., 1988. "Characterization of monotonicity and neutrality for binary Paretian social decision rules," Mathematical Social Sciences, Elsevier, vol. 15(3), pages 307-312, June.
  1. Jain, Satish (ed.), 2010. "Law and Economics," OUP Catalogue, Oxford University Press, number 9780198067733, July.
1 paper by this author was announced in NEP, and specifically in the following field reports (number of papers):
  1. No paper was announced in a field specific NEP report

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Co-authorship network on CollEc

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Satish Jain should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.